A 19-year-old female asked:
Disclaimer

are antibiotics supposed to make you feel sick at first i feel really nauseous and sick she gave me a three day supply for an ear infection first pill?

1 doctor answer
Dr. James Ferguson
45 years experience Pediatrics
No: Some antibiotics, like azithromycin, have a side effect for some patients that includes nausea. If this is a problem for you a call to your doc would be in order to consult about changing meds.
Answered on Mar 22, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Dennis Clifford
A Verified Doctor answered
A US doctor answered Learn more
Absolutely: You'll need the zithromax to treat the infection and prevent it from lingering or returning.
A 56-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Your grandson: is blessed if this is his first ear infection & he doesn't normally get ill. Bottom line, is that the world is filled with microbes. Also, a child ... Read More
1
1 thank
A 19-year-old member asked:
Dr. Patrick Melder
26 years experience ENT and Head and Neck Surgery
Maybe: Swelling behind the ear with pain could be a sign of mastoiditis - very uncommon these days. It could also be an inflammed lypmph node. But i would ag ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Non-infectious?: See reply to your other question. Maybe antibiotic resistance, or maybe viral or allergic and no antibiotic will help. Discuss w/ the doctor who presc ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month